# SDR IXXA2023040308

- Difficulty date: February 15, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 122,038 hours, 23,588 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: 140T26063
- Condition: Corroded
- Location: Zone 800
- Component: Cargo Door Aft, Boeing
- Component part number: 140T27005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER CHORD BEAM CORRODED
